Duke Mathematical Journal

Group cohomology construction of the cohomology of moduli spaces of flat connections on $2$-manifolds

Lisa C. Jeffrey

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 77, Number 2 (1995), 407-429.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077286347

Mathematical Reviews number (MathSciNet)
MR1321064

Zentralblatt MATH identifier
0870.57013

Digital Object Identifier
doi:10.1215/S0012-7094-95-07712-6

Subjects
Primary: 58D27: Moduli problems for differential geometric structures
Secondary: 32G13: Analytic moduli problems {For algebraic moduli problems, see 14D20, 14D22, 14H10, 14J10} [See also 14H15, 14J15] 53C07: Special connections and metrics on vector bundles (Hermite-Einstein- Yang-Mills) [See also 32Q20] 55R40: Homology of classifying spaces, characteristic classes [See also 57Txx, 57R20] 57T10: Homology and cohomology of Lie groups

Citation

Jeffrey, Lisa C. Group cohomology construction of the cohomology of moduli spaces of flat connections on 2 -manifolds. Duke Mathematical Journal 77 (1995), no. 2, 407--429. doi:10.1215/S0012-7094-95-07712-6. http://projecteuclid.org/euclid.dmj/1077286347.


Export citation

References

  • [AB] M. F. Atiyah and R. Bott, The Yang-Mills equations over Riemann surfaces, Philos. Trans. Roy. Soc. London Ser. A 308 (1983), no. 1505, 523–615.
  • [BGV] N. Berline, E. Getzler, and M. Vergne, Heat Kernels and Dirac Operators, Grundlehren Math. Wiss., vol. 298, Springer-Verlag, Berlin, 1992.
  • [B1] R. Bott, On the Chern-Weil homomorphism and the continuous cohomology of Lie-groups, Advances in Math. 11 (1973), 289–303.
  • [BSS] R. Bott, H. Shulman, and J. Stasheff, On the de Rham theory of certain classifying spaces, Advances in Math. 20 (1976), no. 1, 43–56.
  • [Du] J. L. Dupont, Simplicial de Rham cohomology and characteristic classes of flat bundles, Topology 15 (1976), no. 3, 233–245.
  • [Ge] E. Getzler, The equivariant Chern character for non-compact Lie groups, to appear in Adv. Math.
  • [G] W. Goldman, The symplectic nature of fundamental groups of surfaces, Adv. in Math. 54 (1984), no. 2, 200–225.
  • [H] J. Huebschmann, Symplectic forms and Poisson structures of certain moduli spaces, preprint, 1993.
  • [J1] L. C. Jeffrey, Extended moduli spaces of flat connections on Riemann surfaces, Math. Ann. 298 (1994), no. 4, 667–692.
  • [J2] L. C. Jeffrey, Symplectic forms on moduli spaces of flat connections on $2$-manifolds, to appear in Proceedings of the Georgia International Topology Conference (Athens, GA, 1993), ed. by W. Kazez.
  • [JK] L. C. Jeffrey and F. C. Kirwan, Localization for nonabelian group actions, preprint alg-geom/9307001, 1993; Topology, in press.
  • [JW] L. C. Jeffrey and J. Weitsman, Toric structures on the moduli space of flat connections on a Riemann surface: volumes and the moment map, Adv. Math. 106 (1994), no. 2, 151–168.
  • [K] Y. Karshon, An algebraic proof for the symplectic structure of moduli space, Proc. Amer. Math. Soc. 116 (1992), no. 3, 591–605.
  • [M] J. P. May, Simplicial Objects in Algebraic Topology, Van Nostrand Math. Stud., vol. 11, Van Nostrand, New York, 1967.
  • [Mac] S. Mac Lane, Homology, Grundlehren Math. Wiss., vol. 114, Springer-Verlag, Berlin, 1963.
  • [Se1] G. Segal, Classifying spaces and spectral sequences, Inst. Hautes Études Sci. Publ. Math. (1968), no. 34, 105–112.
  • [Se2] G. Segal, Categories and cohomology theories, Topology 13 (1974), 293–312.
  • [Sh] H. B. Shulman, Characteristic classes and foliations, Ph.D. thesis, University of California, Berkeley, 1972.
  • [T] M. Thaddeus, Conformal field theory and the cohomology of the moduli space of stable bundles, J. Differential Geom. 35 (1992), no. 1, 131–149.
  • [Wa] F. W. Warner, Foundations of Differentiable Manifolds and Lie Groups, Graduate Texts in Math., vol. 94, Springer-Verlag, New York, 1983.
  • [W] A. Weinstein, The symplectic structure on moduli space, to appear in Andreas Floer memorial volume, Birkhäuser.